A qualitative study and numerical simulations for a time-delayed dispersive equation

Kaïs Ammari, Boumediène Chentouf*, Nejib Smaoui

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper deals with the stability analysis of a nonlinear time-delayed dispersive equation of order four. First, we prove the well-posedness of the system and give some regularity results. Then, we show that the zero solution of the system exponentially converges to zero when the time tends to infinity provided that the time-delay is small and the damping term satisfies reasonable conditions. Lastly, an intensive numerical study is put forward and numerical illustrations of the stability result are provided.

Original languageEnglish
Pages (from-to)465-491
Number of pages27
JournalJournal of Applied Mathematics and Computing
Volume66
Issue number1-2
DOIs
Publication statusPublished - Jun 2021
Externally publishedYes

Keywords

  • Nonlinear dispersive equation
  • Numerical simulations
  • Stability
  • Time-delay

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this